Sledovať
Idrees Ahmad Khan
Idrees Ahmad Khan
Assistant Professor, Department of Mathematics & Statistics Integral University
Overená e-mailová adresa na: iul.ac.in
Názov
Citované v
Citované v
Rok
Unique fixed point theorems for generalized contractive mappings in partial metric spaces
LN Mishra, SK Tiwari, VN Mishra, IA Khan
Journal of Function spaces 2015 (1), 960827, 2015
872015
Weak θ-contractions and some fixed point results with applications to fractal theory
M Imdad, WM Alfaqih, IA Khan
Advances in Difference Equations 2018, 1-18, 2018
452018
New fuzzy φ-fixed point results employing a new class of fuzzy contractive mappings
HN Saleh, IA Khan, M Imdad, WM Alfaqih
Journal of Intelligent & Fuzzy Systems 37 (4), 5391-5402, 2019
242019
Fuzzy Θ F-contractive mappings and their fixed points with applications
H Nasr Saleh, M Imdad, I Khan, MD Hasanuzzaman
Journal of Intelligent & Fuzzy Systems 39 (5), 7097-7106, 2020
152020
An alternative approach for solving bi-level programming problems
R Birla, VK Agarwal, IA Khan, VN Mishra
American Journal of Operations Research 7 (03), 239, 2017
152017
On certain integral transforms involving generalized Bessel-Maitland function
WA Khan, IA Khan, M Ahmad
J. Appl. Pure Math 2 (1-2), 63-78, 2020
122020
Order-theoretic common fixed point results for F-contractions
R Gubran, M Imdad, IA Khan, WM Alfaqih
Bull. Math. Anal. Appl 10 (1), 80-88, 2018
122018
Relation-theoretic coincidence and common fixed point results under -contractions with an application
WM Alfaqih, M Imdad, R Gubran, IA Khan
Fixed Point Theory and Applications 2019, 1-18, 2019
112019
Apostol type (pq)-Frobenius–Eulerian polynomials and numbers
WA Khan, IA Khan, U Duran, M Acikgoz
Afrika Matematika 32 (1), 115-130, 2021
102021
ORDER-THEORETIC FIXED POINT RESULTS FOR (ψ, φ, η)g-GENERALIZED WEAK CONTRACTIVE MAPPINGS.
M Imdad, M Asim, IA Khan, R Gubran
Journal of Mathematical Analysis 8 (6), 2017
102017
Study on double integral operator associated with generalized Bessel-Maitland function
M Ali, WA Khan, IA Khan
Palestine J. Math 9 (2), 991-998, 2020
92020
Degenerate Hermite poly-Bernoulli numbers and polynomials with q-parameter
WA Khan, IA Khan, M Ali
Studia Universitatis Babes-Bolyai, Mathematica 65 (1), 3-15, 2020
92020
On certain integral transform involving generalized Bessel-Maitland function and applications
M Ali, WA Khan, IA Khan
J. Fract. Calc. Appl 11 (1), 82-90, 2020
82020
Employing Locally Finitely ‐Transitive Binary Relations to Prove Coincidence Theorems for Nonlinear Contractions
M Arif, IA Khan, M Imdad, A Alam
Journal of Function Spaces 2020 (1), 6574695, 2020
72020
On a modification of Dunkl generalization of Szász operators via q-calculus
VN Mishra, S Pandey, IA Khan
European Journal of Pure and Applied Mathematics 10 (5), 1067-1077, 2017
72017
A note on q-analogue of Hermite-poly-Bernoulli numbers and polynomials
WA Khan, IA Khan, M Ali
Mathematica Morvica 23 (2), 1-16, 2019
62019
Trigonometric Approximation of Signals (Functions) Belonging to the Lip(ξ(t),r),(r>1)-Class by (E,q) (q>0)-Means of the Conjugate Series of Its Fourier Series
VN Mishra, HH Khan, IA Khan, K Khatri, LN Mishra
Scientific Research Publishing, 2013
62013
Approximation of signals by product summability transform
VN Mishra, HH Khan, K Khatri, IA Khan, LN Mishra
Asian Journal of Mathematics & Statistics 6 (1), 12, 2013
62013
Degenerate polyexponential-Genocchi numbers and polynomials
WA Khan, K Ayesha, IA Khan
J. Math. Comput. Sci 22, 381-381, 2021
52021
Common fixed point theorems in metric space by altering distance function
VN Mishra, BR Wadkar, R Bhardwaj, IA Khan, B Singh
Advances in Pure Mathematics 7 (6), 335-344, 2017
52017
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20